“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8422
School of Mathematics
  Title:   Gorenstein homological dimensions and Auslander categories
  Author(s): 
1.  M. A. Esmkhani
2.  M. Tousi
  Status:   Published
  Journal: J. Algebra
  Vol.:  308
  Year:  2007
  Pages:   321-329
  Supported by:  IPM
  Abstract:
In this paper, we study Gorenstein projective and flat modules over a Noetherian ring R. For an R-module M, we show that Gorenstein projective dimension of M is finite if and only if Gorenstein flat dimension of M is finite provided the Krull dimension of R is finite. Moreover, in the case that R is local, we prove that Gorenstein projective dimension of an R-module M is finite if and only if RR M belongs to the Auslander category of R.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right